X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (424) 424
hyperelliptic curves (353) 353
mathematics, applied (199) 199
hyperelliptic curve (176) 176
curves (93) 93
computer science, theory & methods (89) 89
algebraic geometry (80) 80
cryptography (71) 71
mathematics - number theory (68) 68
number theory (62) 62
mathematics - algebraic geometry (59) 59
algebra (58) 58
algorithms (58) 58
jacobians (58) 58
computer science (56) 56
polynomials (56) 56
mathematics, general (49) 49
jacobian (47) 47
engineering, electrical & electronic (45) 45
geometry (43) 43
elliptic-curves (42) 42
fields (42) 42
hyperelliptic curve cryptography (39) 39
scalar multiplication (39) 39
elliptic curves (38) 38
physics, mathematical (38) 38
abelian-varieties (37) 37
analysis (35) 35
mathematical analysis (32) 32
algorithm (31) 31
finite-fields (31) 31
points (31) 31
computer science, information systems (28) 28
discrete logarithm (28) 28
elliptic curve cryptography (28) 28
genus 2 (28) 28
moduli space (28) 28
algebra and number theory (27) 27
hyperelliptic curve cryptosystems (27) 27
computation (26) 26
hyperelliptic curve cryptosystem (26) 26
hyperelliptic (25) 25
elliptic curve (24) 24
varieties (24) 24
computer science, hardware & architecture (21) 21
cryptosystems (21) 21
combinatorics (20) 20
discrete logarithm problem (20) 20
finite fields (20) 20
integers (20) 20
曲線 (20) 20
arithmetic (19) 19
complex multiplication (19) 19
data encryption (19) 19
riemann surfaces (19) 19
11g20 (18) 18
applications of mathematics (18) 18
coding and information theory (18) 18
genus (18) 18
mathematical functions (18) 18
tate pairing (18) 18
14h45 (17) 17
discrete mathematics in computer science (17) 17
efficient implementation (17) 17
mathematical theorems (17) 17
abelian varieties (16) 16
moduli (16) 16
number (16) 16
physics (16) 16
public key cryptography (16) 16
divisor (15) 15
divisor class group (15) 15
nonlinear sciences - exactly solvable and integrable systems (15) 15
surfaces (15) 15
automorphisms (14) 14
data structures, cryptology and information theory (14) 14
mathematical physics (14) 14
14h40 (13) 13
cryptography and security (13) 13
curves, elliptic (13) 13
elliptic functions (13) 13
equations (13) 13
hyperelliptic jacobians (13) 13
nonlinear sciences (13) 13
physics, multidisciplinary (13) 13
symbolic and algebraic manipulation (13) 13
encryption (12) 12
engineering (12) 12
exactly solvable and integrable systems (12) 12
explicit formulas (12) 12
ghs attack (12) 12
hyperelliptic functions (12) 12
rational points (12) 12
rational-points (12) 12
theorem (12) 12
theory of computation (12) 12
情報 (12) 12
algorithm analysis and problem complexity (11) 11
applied mathematics (11) 11
artificial intelligence (11) 11
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (818) 818
Japanese (32) 32
French (4) 4
Chinese (2) 2
German (2) 2
Korean (2) 2
Spanish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2012, ISBN 9780691151199, cm.
.... The key to the conjecture lies in elliptic curves, which may appear simple, but arise from some very deep--and often very mystifying--mathematical ideas... 
Mathematics | Elliptic functions | History & Philosophy | Abstract | PDZ | PBX | Calculus | PBKA | Geometry | Algebra | PBF | Algebraic | PBH | PBMW | Number Theory | Curves, Elliptic | Number theory
Book
Journal of Pure and Applied Algebra, ISSN 0022-4049, 01/2020, Volume 224, Issue 1, pp. 272 - 299
We determine which of the modular curves XΔ(N), that is, curves lying between X0... 
Bielliptic | Modular curve | Hyperelliptic | Infinitely many quadratic points | COMPACT RIEMANN SURFACES | MATHEMATICS | AUTOMORPHISM-GROUPS | ELLIPTIC-CURVES | MATHEMATICS, APPLIED | TORSION POINTS | GENUS
Journal Article
Journal of algebra, ISSN 0021-8693, 2019, Volume 519, pp. 474 - 490
We give an efficient algorithm to compute equations of twists of hyperelliptic curves C of arbitrary genus over any perfect field k... 
Hyperelliptic curves | Twists | Conics | Galois cohomology | MATHEMATICS | Hyperclliptic curves | Algorithms | Mathematics - Number Theory | Mathematics | Number Theory
Journal Article
Journal of Algebra, ISSN 0021-8693, 09/2019, Volume 533, pp. 44 - 89
In this paper, we will give an algebraic proof for determining the sections for the universal pointed hyperelliptic curves CHg,n/k→Hg,n/k, when g... 
Hyperelliptic curves | Arithmetic geometry | Unipotent completions | Lie algebras | Moduli space of hyperelliptic curves | Hyperelliptic mapping class groups | Algebraic geometry | Fundamental groups | MATHEMATICS | FUNDAMENTAL GROUP | MAPPING CLASS GROUP | GALOIS ACTIONS | Algebra
Journal Article
Mathematics of Computation of the American Mathematical Society, ISSN 0025-5718, 07/2019, Volume 88, Issue 318, pp. 1913 - 1927
We give an algorithm to compute the conductor for curves of genus 2. It is based on the analysis of 3-torsion of the Jacobian for genus 2 curves over 2-adic... 
Hyperelliptic curves | Local fields | 3-torsion | Conductor | FIELDS | MATHEMATICS, APPLIED | hyperelliptic curves | local fields | JACOBIANS
Journal Article
Mathematics of Computation of the American Mathematical Society, ISSN 0025-5718, 01/2019, Volume 88, Issue 315, pp. 421 - 438
Given a smooth curve defined over a field k that admits a non-singular plane model over \overline {k... 
Automorphism groups | Twist | Non-singular plane curves | HYPERELLIPTIC CURVES | MATHEMATICS, APPLIED | automorphism groups | twist | Algebraic Geometry | Mathematics | Number Theory
Journal Article
Journal de mathématiques pures et appliquées, ISSN 0021-7824, 03/2019, Volume 123, pp. 41 - 77
Oort has conjectured that there do not exist Shimura varieties of dimension >0 contained generically in the Torelli locus of genus-g curves when g is sufficiently large... 
Shimura curves | Hyperelliptic curves | Torelli locus | Complex multiplication | MATHEMATICS | MATHEMATICS, APPLIED | ABELIAN-VARIETIES | FAMILIES | MODULI SPACE | SURFACES
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 12/2017, Volume 290, Issue 17-18, pp. 2890 - 2900
The main result of this paper states that if C is a hyperelliptic curve of even genus over an arbitrary field K, then there is a natural bijection between the set of equivalence classes of elliptic... 
hyperelliptic curves | rationality questions | Curve covers | 14H30 | 14H52 | 14H40 | elliptic curves | Jacobian varieties | 11G30 | Hyperelliptic curves | Rationality questions | Elliptic curves | MATHEMATICS | NUMBER | THEOREM | GENUS 2
Journal Article
Revista Matematica Iberoamericana, ISSN 0213-2230, 2017, Volume 33, Issue 1, pp. 169 - 182
In this paper we present a method for computing the set of twists of a non-singular projective curve defined over an arbitrary (perfect) field k... 
Non-hyperelliptic curves | Galois embedding problems | Twists | MATHEMATICS | GENUS-2 | SATO-TATE DISTRIBUTIONS
Journal Article
Journal of Algebra, ISSN 0021-8693, 01/2019, Volume 517, pp. 457 - 512
We exploit three classical characterizations of smooth genus two curves to study their tropical and analytic counterparts... 
Tropical geometry | Tropical modifications | Hyperelliptic covers | Faithful tropicalizations | Berkovich spaces | Igusa invariants | FANS | MATHEMATICS | SKELETONS | MODULI SPACES | PLANE-CURVES | Algorithms
Journal Article
Journal of algebraic combinatorics, ISSN 1572-9192, 2012, Volume 37, Issue 2, pp. 331 - 359
Journal Article
Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), ISSN 0302-9743, 2014, Volume 8873, pp. 338 - 357
Journal Article
The Quarterly Journal of Mathematics, ISSN 0033-5606, 06/2018, Volume 69, Issue 2, pp. 747 - 768
Abstract We study hyperelliptic curves C with an action of an affine group of automorphisms G... 
MATHEMATICS
Journal Article
Compositio mathematica, ISSN 0010-437X, 12/2017, Volume 153, Issue 12, pp. 2534 - 2576
We show that a genus $2$ curve over a number field whose jacobian has complex multiplication will usually have stable bad reduction at some prime... 
complex multiplication | curves | hyperelliptic jacobians | MATHEMATICS | EQUIDISTRIBUTION | ABELIAN-VARIETIES | DISCRIMINANT | CONDUCTOR | FORMULA | POINTS | HEIGHT | MODULI | Mathematics - Number Theory
Journal Article
Mathematics of Computation of the American Mathematical Society, ISSN 0025-5718, 01/2014, Volume 83, Issue 285, pp. 365 - 409
Let p be a prime and C a genus one curve over a number field k representing an element of order dividing p in the Shafarevich-Tate group of its Jacobian... 
Homomorphisms | Algebra | Mathematical theorems | Maps | Hyperplanes | Rational functions | Coordinate systems | Jacobians | Curves | Arithmetic | EXPLICIT N-DESCENT | HYPERELLIPTIC CURVES | MATHEMATICS, APPLIED | BIRCH | JACOBIANS | SELMER GROUP | CONJECTURES | ALGEBRA | SWINNERTON-DYER | PERIOD | INDEX | Mathematics - Number Theory
Journal Article
by Jeon, D
PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, ISSN 0386-2194, 07/2019, Volume 95, Issue 7, pp. 65 - 69
In this paper, we find all Weierstrass points on the hyperelliptic modular curves X-0(N... 
MATHEMATICS | modular curve | Weierstrass points | CUSPS | hyperelliptic curve
Journal Article
Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8121, 10/2010, Volume 43, Issue 43, p. 434009
.... By giving a homology basis well adapted to the symmetries of Klein's curve, presented as a plane curve, we derive a new expression for its period matrix... 
HYPERELLIPTIC CURVES | PERIOD MATRICES | PHYSICS, MULTIDISCIPLINARY | PHYSICS, MATHEMATICAL | SURFACES
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.